# SDR WX0A2025082032546

- Difficulty date: August 17, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N321NV
- Make and model: Airbus A319-111
- Aircraft serial: 2527
- Aircraft time: 52,698 hours, 34,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT GROUNDED) L1 DOOR OVER HEAD EMERGENCY L16T7 COVER BROKEN / INSTALLED NEW OVER HEAD EMERGENCY LIGHT COVER ON L1 DOOR IN REF 33-51-11-400-001-A."
